MAUDE Adverse Event Report: GT MEDICAL TECHNOLOGIES GAMMATILE; RADIONUCLIDE BRACHYTHERAPY SEEDS

GT MEDICAL TECHNOLOGIES GAMMATILE; RADIONUCLIDE BRACHYTHERAPY SEEDS
Model Number GT-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Necrosis (1971)
Date of Event 12/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient was originally diagnosed in (b)(6) 2022 with a right temporal gbm.The tumor was resected and the patient received adjuvant radiation therapy of 60gy in 30 fractions between (b)(6), 2022 and (b)(6), 2022 along with chemotherapy.On (b)(6), 2022 a recurrent tumor was resected in the previous radiated field and the patient was treated with gammatile therapy.Radiation necrosis was identified and starting on (b)(6), 2022 the patient required medical treatment to preclude permanent impairment.Due to the previous radiation treatment and this being a re-radiation, it is not knwon whether gammatile casued or contributed to the radiation necrosis that was experienced.As of (b)(6) 2023, the patient was doing well.
 
Event or Problem Description
Patient experienced radiation necrosis approximately 2 months post implant which required medical intervention.

Brand Name
GAMMATILE
Common Device Name
RADIONUCLIDE BRACHYTHERAPY SEEDS
Manufacturer (Section D)
GT MEDICAL TECHNOLOGIES
350 hills street
suite 108
richland WA 99354
Manufacturer (Section G)
GT MEDICAL TECHNOLOGIES
350 hills street
suite 108
richland WA 99354
Manufacturer Contact
jessica newhard
1809 s holbrook lane
suite 107
tempe, AZ 85281
4802768609
MDR Report Key16624905
Report Number3014663932-2023-00010
Device Sequence Number12079505
Product Code KXK
UDI-Device Identifier50860000064502
UDI-Public(01)50860000064502(11)221007(17)221014(10)00001035
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K190839
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGT-001
Device Catalogue NumberGT-05
Device Lot Number00001035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2023
Initial Report FDA Received Date03/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MAINTENANCE CHEMOTHERAPY; OPTUNE TTF
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown